Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Combivir and anemia
Apr 22, 2009

I was started on Combivir and Sustiva in early February of this year. I was later treated in the ER due to weakness and tachycardia. My hemoglobin was 8.7. What medication change would you suggest in response to this situation? My physician mentioned that he did not think Combivir caused bone marrow suppression, but I am reading that this is not the case.

Response from Dr. Henry

Recommend an evaluation for anemia but consideration of a switch from Combivir to Truvada or Epzicom (if HLA B5701 negative and baseline viral load < 100,000) would be recommended in many cases. KH



Previous
Skin Rash
Next
Side effects of HIV treatments

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement